UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

UNIFORM ASYMPTOTIC NORMALITY OF THE MAXIMUM LIKELIHOOD ESTIMATOR

SWEETING, TJ; (1980) UNIFORM ASYMPTOTIC NORMALITY OF THE MAXIMUM LIKELIHOOD ESTIMATOR. ANN STAT , 8 (6) 1375 - 1381.

Full text not available from this repository.


Type:Article
Title:UNIFORM ASYMPTOTIC NORMALITY OF THE MAXIMUM LIKELIHOOD ESTIMATOR
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science

Archive Staff Only: edit this record